MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 62MM H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 62MM H; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: 00625006525-bone screw self-tapping 6.5 mm dia.25 mm length-64109373; 00625006530-bone screw self-tapping 6.5 mm dia.30 mm length-64246317; 00625006540-bone screw self-tapping 6.5 mm dia.40 mm length-64348073; 00625006550-bone screw self-tapping 6.5 mm dia.50 mm length-63481149; unknown-depuy trilock femoral stem-unknown ; 010000749-g7 neutral arcomxl lnr 40mm h-6406911.Reported event was confirmed via medical records reviewed by a health care professional.A review of the available records identified findings of the reported issues aseptic loosening found 6 weeks post op, pain, multiple fractures with functional discontinuity, as reported.Migration of the acetabular component with a new onset of pain consistent with mechanical loosening.Acetabular component was found to be mobile and toggling about the ilium screws which did not demonstrate they loosened.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a left hip revision approximately 2 months¿ post implantation due to migration of the acetabular component on radiographs and new onset of pain consistent with mechanical loosening.During the revision, two cups were placed with augments and cement to create one construct.A dual mobility was placed, and the competitor stem was retained.No further event information available at the time of this report.

Brand Name
G7 OSSEOTI MULTIHOLE 62MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13289115
Report Number0001825034-2022-00117
Device Sequence Number11899016
Product Code LPH
UDI-Device Identifier00880304544444
UDI-Public(01)00880304544444(17)281118(10)6432610
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010269
Device Lot Number6432610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight55 KG